# SDR 07FDEA02517

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO - BILGE AREA, BS 1580, BETWEEN S27R AND 28R, SHEAR TIE AND SKIN EXFOLIATED.  REMOVED AND REPLACED SHEAR TIE AS IT HAD 100 PERCENT MATERIAL LOSS IAW SRM 51-40-02.  SHEAR TIE WAS FABRICATED ON MAE TRAVELER T7/689492 IAW SRM 51-10-01.  REMOVED CORROSION FROM SKIN IAW SRM 53-  00-01.  ORIGINAL MATERIAL THICKNESS 0.053, AFTER REWORK, 0.037.  FOUND TO BE OUT OF LIMITS PER SRM 53-  00-  01, FIG 101.  CUT OUT DAMAGED AREA AT STATION 1580 IAW SRM 53-00-01, FIG.201.  FABRICATED REPAIR DOUBLER FROM 2024 T3, 0.063, BATCH NR 1271859, IAW SRM 53-00-01, FIG 201 OF REPAIR NR 16.
